A note on duality in homogeneous fractional programming
B. D. Craven and
B. Mond
Naval Research Logistics Quarterly, 1979, vol. 26, issue 1, 153-155
Abstract:
For a linear fractional programming problem, Sharma and Swarup have constructed a dual problem, also a linear fractional program, in which the objective functions of both primal and dual problems are the same. Craven and Mond have extended this result to a nonlinear fractional programming problem with linear constraints, and a dual problem for which the objective function is the same as that of the primal. This theorem is now further extended from linear to differentiable convex constraints.
Date: 1979
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800260114
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:26:y:1979:i:1:p:153-155
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().